# SDR EIA2006025

- Difficulty date: February 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 35,174 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 949
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK, EXFOLIATION CORROSION ON LT WING FORWARD SPAR WEB AT LES 949 ON WEB AND STIFFENER.  REMOVE DAMAGE, NDT AREA, FABRICATE AND INSTALL REPAIR PER ECRA 478-57-175-2.
